MAUDE Adverse Event Report: LIKO AB SABINA II EE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB SABINA II EE; LIFT, PATIENT, NON-AC-POWERED
Model Number 2020003
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the unit control box was damaged and looked like the emergency stop button was smashed.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The sabina lift should be subject to periodic inspection at least once per year according to the device ifu, (7en155106 rev.2).It is unknown if the account performed any preventative maintenance on this lift.The periodic inspection for mobile lifts and sit-to-stand lifts (3en371001, rev 5) states: 10 emergency stop.Press the emergency stop button.With the emergency stop pressed in, verify that the hand control buttons do not operate the lift.Turn the red emergency button in the direction of the arrows.Verify the button releases from the locked position into the raised, open position.The customer replaced the control box to resolve the issue.Based on this information, no further actions are required.Although the reported event did not result in a serious injury, the report of an emergency button not functioning during patient transfer could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.

Brand Name
SABINA II EE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17694496
Report Number8030916-2023-00062
Device Sequence Number14981618
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public010088776198178211170711
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2020003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown